# SDR SWAA2020050435917

- Difficulty date: March 19, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAMETER OF HOLE 9L AT STRG 3L IS OUT TOLERANCES REQUIRED IN SI CARD #12107-53 STEP 29D AT BS 1016 PRESSURE BULKHEAD / PERFORMED REPAIR ON HOLE 9L AT STR 3L IAW SI 12107-53 STEP 3L ITEM A TO ITEM B PAGE 60 TO PAGE 61
